# SDR RAIA00804016

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 18,478 hours, 16,110 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 5576 - RDU -CREW REPORTED NR 1 THRUST REVERSER FAIL MESSAGE IN FLIGHT.  CREW PERFORMED AN INFLIGHT SHUT DOWN OF THE NR 1 ENGINE.  MAINTENANCE DEFERRED THE THRUST REVERSER SYSTEM IAW MEL PROCEDURES.
